# SDR 97ZZZX2513

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ELEVATOR HINGE FITTING CRACKED AT T-E BEAM.  REPAIRED IAW BAC 727 SRM 55-10-4 FIG 5.
